# SDR UPS99528333

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, EICAS MSG NOS A/G DISAGREE IN FLIGHT.  REPEAT DISCREPANCY, S10067 FAILS NEAR TARGET TEST WITH NORMAL TARGET GAP VERIFIED.  REPLACED FAULTY NOSE GEAR NOT COMPRESSED SENSOR, S10067 PER MM 32-09-08  EXCEPT FOR PERMANENT ELECTRICAL CONNECTION.
